Drug Interactions With Dextromethorphan

Tryptophan
Using dextromethorphan with tryptophan increases your risk for a potentially dangerous reaction known as serotonin syndrome (see Precautions and Warnings With Dextromethorphan for more information, including symptoms of serotonin syndrome). Talk to your healthcare provider before taking these medications together. Seek immediate medical attention if you have any symptoms of serotonin syndrome.
 

Final Thoughts

It is possible that not all drug interactions with dextromethorphan were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about the specific interactions that may apply to you.
 
5 Tips to Keep a Cold at Bay

Dextromethorphan Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.